... stop taking the shot .I been off six months now I'm having my period. When will this depo be gone???
What you are experiencing may not be your period, but hormonal bleeding, as your progesterone levels start to drop, with the Depo gradually leaving your system. Everyone is different, so it's impossible to know for sure.
You may get lots of hormonal symptoms, such as mood swings, cramps, bloating, sore breasts etc, as the Depo leaves your system. It is possible this could take up to 18 months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 2 answers
Depo-Provera - I had my period on April 03-06 and just got my depo shot Today April 10, can I still?
Posted 10 Apr 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Posted 3 Jul 2016 • 0 answers
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer